# SDR ASOA201000747

- Difficulty date: May 15, 2010
- Submitted: May 19, 2010
- Operation: Air carrier
- Aircraft: N713EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 10081
- Aircraft time: 18,695 hours, 12,753 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Relay
- Condition: Intermittent
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 5423 EMERGENCY LIGHT CYCLING ON/OFF ON GROUND AND APU POWER.  REPLACED RELAY K135 PER AMM 20-42-00. OPS OK PER AMM 24-06-11.
